# SDR GLBA20030532

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 17,536 hours, 20,769 cycles
- System (JASC): 3400 · Navigation System
- Part: Receiver
- Part number: 6226137201
- Part serial: 15790
- Condition: Failed
- Location: Nr1 Nav
- Part time: 2,379 hours, 2,480 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NR 1 NAV FAILED, REMOVED AND REPLACED NR 1 NAV RECEIVER PN 622-6137-201.
